420chan now has a web-based IRC client available, right here
Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the float Name#Password
Comment
[*]Italic Text[/*]
[**]Bold Text[/**]
[~]Taimapedia Article[/~]
[%]Spoiler Text[/%]
>Highlight/Quote Text
[pre]Preformatted & Monospace text[/pre]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Community Updates

420chan now supports HTTPS! If you find any issues, you may report them in this thread
Help me 420Chan, you're my only hope. by Phoebe Hullersurk - Tue, 10 Jan 2017 00:10:08 EST ID:fGngfrPM No.54665 Ignore Report Quick Reply
File: 1484025008643.jpg -(1134463B / 1.08MB, 2988x5312) Thumbnail displayed, click image for full size. 1134463
Hey there guys, I'm hoping someone with some dermatology experience might exist here. I have always had eczema, but the last month or two, my fingertips started to get really, really bad, worth than ever. They started existing in a permanent state of peeling, itchiness and awfulness. I've been to the doctor three times now. He gave me Elocom cream and Prednisone (which helped for a bit while I was on it, then it came back.) I've been using the steroid cream for a long time and still do but nothing seems to work.

Now what I can only describe as ...speckles appeared on most of my fingertips, my thumbs, parts of my palm, accompanied with a sickly orangish/yellowish undead hue around them. It feels odd and rough to the touch, and I have less feeling in my fingertips and it's itchy but it hurts to scratch. The doctor is referring me to a dermatologist, but in my town, it could be a long time before I see one. It's just worrying me that the steroids didn't fix it. I can't find any images online that look enough like it to satisfy me. All the eczema and psoriasis "bumps" are white, or bigger, these are like..tiny speckles accompanied with redness and peeling. You can actually see the line where my normal skin starts underneath. I've been using a lot of moisturizer too on the doc's suggestion along with the elocom cream. They don't hurt when I touch it, feels scaly and the ones near my finger joints make it feel tough to curl my fingers, stiff like.

Anyone have any idea what this is? I'll post a few pics.
Thanks guys,
  • a worried stoner.
>>
Phoebe Hullersurk - Tue, 10 Jan 2017 00:11:27 EST ID:fGngfrPM No.54666 Ignore Report Quick Reply
1484025087643.jpg -(1183146B / 1.13MB, 2988x5312) Thumbnail displayed, click image for full size.
DICKS EVERYWHERE
>>
Phoebe Hullersurk - Tue, 10 Jan 2017 00:12:38 EST ID:fGngfrPM No.54667 Ignore Report Quick Reply
1484025158643.jpg -(986996B / 963.86KB, 2988x5312) Thumbnail displayed, click image for full size.
DICKS EVERYWHERE
>>
Phoebe Hullersurk - Tue, 10 Jan 2017 00:13:51 EST ID:fGngfrPM No.54668 Ignore Report Quick Reply
1484025231643.jpg -(1265125B / 1.21MB, 2988x5312) Thumbnail displayed, click image for full size.
DICKS EVERYWHERE
>>
Phyllis Cidgehedging - Sat, 14 Jan 2017 11:39:37 EST ID:zYUHBc3Y No.54682 Ignore Report Quick Reply
>>54665 I would suggest that you bug your doctor to set up an appointment with a Dermatology group, even if it is in another town. Then I suggest stopping your steroid use (creams and meds) until you see a specialist. You may be reacting to the creams due to long-term use. My son has severe plaque psoriasis over 80+% of his body, and we have to deal with long term steroid use and side effects too. I will try and find a video that shows someone reacting too and going cold turkey from steroid creams.
>>
Edward Pitthall - Tue, 17 Jan 2017 17:41:27 EST ID:4LPLdCby No.54684 Ignore Report Quick Reply
my first thought on seeing these images is bone or joint, not skin. there's no joint at the tip of the finger, so... bone? does it hurt to moderately tap the tip of your finger against a hard surface? squished the finger recently? also possible gout


Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.